MAUDE Adverse Event Report: ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG

ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG
Model Number 3788
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Implant Pain (4561)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient stopped using and charging the device due to pain at the ipg site.As such, the ipg became inoperable.In turn, surgical intervention took place wherein the ipg was explanted and replaced with a new ipg addressing the issue.Reportedly, therapy was confirmed post op.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
Additional information received indicates that the new ipg was implanted in the same pocket and the pain at ipg site has resolved.
 
Additional Manufacturer Narrative
The reported event for inoperable ipg was confirmed.As received, the ipg was inoperable due to a depleted battery.Per event details, the patient had not used the system since right before the covid pandemic.The patient has a lot of pain at the ipg site.The battery was recovered and the ipg communicated, charged, and was tested to manufacturing specifications using the autotester.The ipg was functionally tested and passed all testing.According to the review of eon mini ifu/dfu, 37-1004, there is adequate information for preserving the ipg when not in use.Section ¿maintaining the ipg battery¿ in the dfu, the shaded area entitled ¿warning¿ states, ¿do not let an ipg battery remain depleted for an extended period of time.If a depleted battery is not recharged within 30 to 90 days of its full discharge, the charger may not be able to recharge it; and it will have to be surgically replaced to resume therapy.¿.

Brand Name
EON MINI IPG, 16-CHANNEL RECHARGEABLE
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15256468
Report Number1627487-2022-04517
Device Sequence Number17614020
Product Code LGW
UDI-Device Identifier05414734402736
UDI-Public05414734402736
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2014
Device Model Number3788
Device Catalogue Number3851
Device Lot Number3814171
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by Manufacturer09/12/2022
10/13/2022
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date10/04/2022
10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight77 KG